5 results for maximum likelihood estimator.

Parameters for your search query:
Keyword    maximum likelihood estimator

Open AccessArticle
Export: RIS | BibTeX | EndNote
Reliability Estimation in Multicomponent Stress-strength Model based on Generalized Pareto Distribution
American Journal of Applied Mathematics and Statistics. 2018, 6(5), 210-217. DOI: 10.12691/ajams-6-5-5
Pub. Date: October 26, 2018Views: 2115Downloads: 1516
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Parameters Estimation for the Exponentiated Weibull Distribution Based on Generalized Progressive Hybrid Censoring Schemes
American Journal of Applied Mathematics and Statistics. 2017, 5(2), 33-48. DOI: 10.12691/ajams-5-2-1
Pub. Date: April 11, 2017Views: 7193Downloads: 5309
Open AccessArticle
Export: RIS | BibTeX | EndNote
On The Continuous Poisson Distribution
International Journal of Data Envelopment Analysis and *Operations Research*. 2016, 2(1), 7-15. DOI: 10.12691/ijdeaor-2-1-2
Pub. Date: August 15, 2016Views: 10613Downloads: 6718
Open AccessArticle
Export: RIS | BibTeX | EndNote
A-Optimal Split Plot Design for Estimating Variance Components
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 235-238. DOI: 10.12691/ajams-2-4-11
Pub. Date: August 14, 2014Views: 10624Downloads: 5903
Open AccessArticle
Export: RIS | BibTeX | EndNote
Properties of Doubly-Truncated Fréchet Distribution
American Journal of Applied Mathematics and Statistics. 2016, 4(1), 9-15. DOI: 10.12691/ajams-4-1-2
Pub. Date: January 26, 2016Views: 6383Downloads: 4509
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types